MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one event: 1.Summary of investigation results: calibration signals were slightly below expectations.Qc was acceptable on the morning of the event; qc was not performed on the stand-by reagent kits.A "procell short" alarm was observed on the alarm trace data around the time of the questionable results.The customer has not provided any additional information.Based on the limited information provided, the cause of the event could not be determined.A general reagent problem is not present as another reagent pack from the same lot number produced correct results.2.Summary of follow up/corrective actions taken: no follow-up/corrective actions were provided.For five events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: sample material from the patient was requested.The investigation is ongoing.For three events: 1.Summary of investigation results: this investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no 4.Device labeled "for single use?" no 5.Device reprocessed and reused? no d4 lot no continued: 781598 d4 catalog no continued: 09005803190, 09005811214, 06437206190.
 
Event or Problem Description
1.Describe the event: the initial reporter complained of discrepant results for 13 patient samples tested for elecsys ft3 iii on 6 cobas e 801 analytical units, two cobas e411 analyzers, one cobas 6000 e601 module, two cobas 8000 core units, and one cobas 8000 e 602 module.2.Patient age range: 5 patients are 28 - 70, 8 patients are asku 3.Patient weight range: asku 4.Patient sex breakdown: 3 females, 2 males, 8 asku 5.Patient race breakdown: asku 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For 2 of the events: 1.Summary of investigation results: the investigation found an interfering factor against sulforu-label in the sample.Per product labeling for the assay: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.2.Summary of follow up/corrective actions taken: sample material from the patient was investigated.For 1 of the events: 1.Summary of investigation results: upon further investigation of the patient sample, an interferent against the streptavidin component of the reagent was confirmed.Per product labeling for the assay: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.2.Summary of follow up/corrective actions taken: sample material from the patient was investigated.For two of the events: 1.Summary of investigation results: an interfering factor against sa including prewash effect was found in the patient sample.Per product labeling: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.2.Summary of follow up/corrective actions taken: sample material from the patient was investigated.For one of the events: 1.Summary of investigation results: an interfering factor against the ft3 antibody idiotype was found in the patient's sample.Per product labeling: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.2.Summary of follow up/corrective actions taken: sample material from the patient was investigated.For one of the events: 1.Summary of investigation results: no interfering factor was detected in the sample.No product issue was found.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.2.Summary of follow up/corrective actions taken: sample material from the patient was investigated.For one of the events: 1.Summary of investigation results: a complex interfering factor (against sa)¿ affecting different immunological components of the assays ¿ was found in the patient sample.Per product labeling: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.2.Summary of follow up/corrective actions taken: sample material from the patient was investigated.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20525311
Report Number1823260-2024-03067
Device Sequence Number18409643
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)Y
PMA/510(K) Number
K963127
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT3 III
Device Catalogue Number07027362190, 09005811190
Device Lot Number744598, ASKU, 753205, 737314
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown